# SDR 3EJA8202508150001

- Difficulty date: July 7, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N842JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605200
- Aircraft time: 12,386 hours, 8,793 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Shutoff Valve
- Part number: 53071
- Part serial: 0234B
- Condition: Failed
- Location: Zone 300
- Part time: 12,386 hours, 8,793 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF RUNWAY 14L, REACHED TAKEOFF POWER DETENT, FELT A SMALL LURCH OF IN RUDDER PEDALS. MASTER CAUTION ILLUMINATED. REMOVED AND REPLACED RUDDER BIAS SHUT OFF VALVE
